Generic variations of models of T

Journal of Symbolic Logic 67 (3):1025-1038 (2002)
Abstract
Let T be a model-complete theory that eliminates the quantifier $\exists^\infty x$ . For T we construct a theory T+ such that any element in a model of T+ determines a model of T. We show that T+ has a model companion T1. We can iterate the construction. The produced theories are investigated
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1190150146
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,798
Through your library
References found in this work BETA
Generic Structures and Simple Theories.Z. Chatzidakis & A. Pillay - 1998 - Annals of Pure and Applied Logic 95 (1-3):71-92.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
On Dedekind Complete o-Minimal Structures.Anand Pillay & Charles Steinhorn - 1987 - Journal of Symbolic Logic 52 (1):156-164.
Degree Spectra of Prime Models.Barbara F. Csima - 2004 - Journal of Symbolic Logic 69 (2):430 - 442.
An Smax Variation for One Souslin Tree.Paul Larson - 1999 - Journal of Symbolic Logic 64 (1):81 - 98.
The Strict Order Property and Generic Automorphisms.Hirotaka Kikyo & Saharon Shelah - 2002 - Journal of Symbolic Logic 67 (1):214-216.
Model Companions of Theories with an Automorphism.Hirotaka Kikyo - 2000 - Journal of Symbolic Logic 65 (3):1215-1222.
Added to PP index
2009-01-28

Total downloads
5 ( #615,984 of 2,200,741 )

Recent downloads (6 months)
1 ( #300,203 of 2,200,741 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature